BibTeX record journals/tcom/PaiLC23

download as .bib file

@article{DBLP:journals/tcom/PaiLC23,
  author       = {Cheng{-}Yu Pai and
                  Yu{-}Jen Lin and
                  Chao{-}Yu Chen},
  title        = {Optimal and Almost-Optimal Golay-ZCZ Sequence Sets With Bounded PAPRs},
  journal      = {{IEEE} Trans. Commun.},
  volume       = {71},
  number       = {2},
  pages        = {728--740},
  year         = {2023},
  url          = {https://doi.org/10.1109/TCOMM.2022.3228932},
  doi          = {10.1109/TCOMM.2022.3228932},
  timestamp    = {Sat, 25 Feb 2023 21:35:20 +0100},
  biburl       = {https://dblp.org/rec/journals/tcom/PaiLC23.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}